# SDR 7AHR201204062581

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 540
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 540 AND LBL 24.  REMOVED CORROSION, FLOOR SUPPORT FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR STRAP AND INSTALLED REPAIR PARTS IAW SRM.
